# SDR ASAA2018092226224

- Difficulty date: September 22, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 42,284 hours, 12,711 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 8TJ201NAA1
- Part serial: DT8867F
- Condition: Failed
- Location: Nr 1 Eng Oil Sys
- Part time: 2,959 hours, 858 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#1 FUEL FILTER BYPASS LIGHT IS ON WHEN ENGINE IS RUNNING. GROUNDED - YES. REMOVED AND REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF B737-800 AMM 73-34-01. REMOVED AND REPLACED FUEL FILTER, REF AMM 73-11-02. ACCOMPLISHED TEST 3A DIFF PRESS SWITCH AND FILTER, NO LEAKS NOTED.
